# SDR SWAA2022033188722

- Difficulty date: March 27, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737
- Aircraft serial: 33929
- Aircraft time: 49,528 hours, 25,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST PHOTOLUMINESCENT LIGHT STRIP IS OUT ON AIRCRAFT RIGHT SIDE (F/O SIDE). / [01] FLOOR PATH PHOTOLUMINESCENT STRIP ON F/O'S SIDE OPS GOOD REF AMM 33-51-15
